# SDR SIMA202311164001

- Difficulty date: November 14, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N284JN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000822
- Aircraft time: 10,550 hours, 6,833 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1583911
- Part serial: 2684
- Condition: Failed
- Location: Rt Wing Te Flaps
- Part time: 10,550 hours, 6,833 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT AFTER LANDING RETRACTION AT FLAPS 1-C/A-REMOVED AND REPLACED R/H OUTBOARD FLAP PANEL ACTUATOR (4R). REF. E175 AMM 27-51-01. OPS CHECKS GOOD. NO DEFECTS NOTED.
